# SDR SWAA2021102519319

- Difficulty date: September 17, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT.  FOUND CRACK MEASURE IS L= 0.6365 INCH.  WELDED THE FWD CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW SRM 53-60-15-2R-1, REPAIR 1, PARAGRAPH 4.B.STEP 4, AND BAC 5975 .  PENETRANT INSPECTION WAS PERFORMED ON WELD AREA, CRACK INDICATION NOT FOUND IAW SOPM 20-20-02.   APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON THE FWD CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1, REPAIR 1, PARAGRAPH 4. B. STEPS  5, 6, & 7.
